# SDR SWAA2016122910851

- Difficulty date: December 14, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 39,788 hours, 19,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE AFT GIRT BAR FITTING CORRODED.  R & R FITTING IAW SRM.
